# SDR USAA920081913

- Difficulty date: October 17, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- Aircraft time: 58,186 hours, 41,377 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6953207U501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT Q3 MAJOR REPAIR NR 03-055380358/003 STRINGER TIE CLIP CRACKED AT BS 663, S4R.  REPLACED STRINGER TIE CLIP AT BS 663, S4R IAW B737 SRM 51-10-02.
